Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on an inequality of M. Marcus and M. Newman


Author: Henryk Minc
Journal: Proc. Amer. Math. Soc. 14 (1963), 890-892
MSC: Primary 15.20
DOI: https://doi.org/10.1090/S0002-9939-1963-0155844-8
MathSciNet review: 0155844
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marvin Marcus and Henryk Minc, Some results on doubly stochastic matrices, Proc. Amer. Math. Soc. 13 (1962), 571-579. MR 0139625 (25:3057)
  • [2] Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47-62. MR 0136628 (25:96)
  • [3] B. L. van der Waerden, Aufgabe 45, Jber. Deutsch. Math.-Verein. 35 (1926), 117.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15.20

Retrieve articles in all journals with MSC: 15.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0155844-8
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society